# SDR UALA2012121007147

- Difficulty date: December 8, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 90,364 hours, 14,429 cycles
- Engine: Pwa PW4060
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Sheared
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

DURING FLAP RETRACTION PANEL SEPARATED FROM AIRCRAFT AT LEFT FUSELAGE WING TO BODY FAIRING BY LEFT INBD T/E FLAP.  REMOVED TORQUE TUBE FOR SHEARED DOOR PER MM 27-51-07.  CONT OF AMIS ITEM 3642044.  INSTALLED REPLACEMENT FAIRING DOOR AND TORQUE TUBE ASSY AS REQUIRED REF MM.
